# SDR CALA2014091892238

- Difficulty date: September 14, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 41,575 hours, 18,017 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE DEPLOYED.  REPLACED 1R DOOR SLIDE IAW AMM 25-62-44-000-002, CHECKED OK.
